# SDR DALA2020092203149

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2: DURING INITIAL INSPECTION FOUND CORROSION ON STRINGER 29RH FROM STA 1540 TO 1560 AT AFT CARGO COMPARTMENT (C2).  STRINGER REPAIRED, PER ERA 587847-14.
